# SDR UALA2012052903015

- Difficulty date: May 26, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 55,914 hours, 20,923 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 21 ABC O2 MASKS DEPLOYED.  REPACKED O2 MASKS AT SEAT 21ABC.  DROP TEST REQUIRED BEFORE THREE DAYS TIME.  ACCOMPLISHED DROP TEST OK .
